Click on the post headline to read the full blogpost


Can I Take Diflucan To Prevent A Yeast Infection While Taking Antibiotics

Taking a powerful anti fungal drug like diflucan to prevent a yeast infection while you’re on antibiotics will only cause a more aggressive infection. The yeast will be stronger than usual because of the exposure to all of the anti bacterial/fungal drugs you’ll have in your body. Yeast lives naturally in the human body, and when it gets exposed to these drugs it mutates into an aggressive fungus that causes your symptoms. You can’t start taking one drug to mask the side effects of another drug. This is the start of a long road into bad health. All Diflucan does is kills fungus, it doesn’t undo the damage to your body that the antibiotics have done.

The antibiotics are not putting fungus in your body that has to be killed. The antibiotics are killing your body’s natural protection, and then the fungus is forming from the Candida yeast that lives in your body all the time. So you’ll take Diflucan to kill the fungus, and when you stop your treatment the Candida will just continue to mutate into more fungus because your body’s natural defenses are still weak. Your body needs a cleanse of the fungus and Candida, and you need to strengthen your body’s natural defenses so that there are no more reoccurrences of your infections.

The only way to prevent yeast infection while taking antibiotics is to take a high quality probiotic. A high quality probiotic is the only thing you can take that is going to reverse the damage the antibiotics have done to your health. Find out you can ad 10 billion live bacteria to your intestines with every serving at ImmunoXcell. You’re suffering from yeast infection after taking antibiotics because the friendly bacteria in your body is too low. Your immune system needs these bacteria to function properly.



Taking diflucan

Diflucan should only ever be used under the supervision of your doctor, and your doctor won’t prescribe it as a prevention for a yeast infection. Using Diflucan when you don’t have a yeast infection can actually cause a yeast infection, and it will be caused by yeast that will be resistant to the drug. If your doctor does prescribe a drug to cover up the side effects of another drug then you need to look at getting another doctor. If you always suffer from yeast infections after taking antibiotics then your body is weak and cannot protect itself like it should be.

Your immune system

Antibiotics use also makes your immune system weak and this also allows the yeast to mutate. Once your beneficial bacteria is low then your immune system is your body’s next level of defense. Once this has been compromised then you can start suffering from any infections. Your immune system also relies of your friendly bacteria so it stays strong. Anyone with a weak immune system should start taking a high quality probiotic supplement, or start eating more live yogurts.

What you need to do

As mentioned above, if you’ve suffering from yeast infections after taking antibiotics then you need to give your body the strength it once had. The friendly bacteria in your body controls the yeast, and once you get your levels of friendly bacteria back up to where the were you stop suffering from yeast infections, and your health will improve.

Find out more information about a probiotic of high quality at ImmunoXcell. Once you body has its friendly bacteria back up to full strength you’ll feel the benefits as well as have your yeast infections disappear.




Return from Can you take Diflucan to stop a yeast infection while on antibiotics to Candida blog.


Comments are closed.